# SDR C2XA11RI159

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 24,482 hours, 13,315 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 4400-IAD CREW REPORTED BLEED VALVE FAIL ON EICAS DURING TAKEOFF ROLL UNSURE OF WHICH SIDE FAILED MESSAGE CLEARED OFF EICAS.  IAD MX PERFORMED OPERATIONAL CHECK OF AIR BLEED SYSTEM IAW EMB145 AMM 36-00-00 AND EC3610-01075 AND COULD NOT DUPLICATE.  OPERATIONAL CHECKS SATISFACTORY AND ACFT WAS RELEASED TO SERVICE.
